Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 210, NWS Memphis, TN

November 14, 2007Carroll County, Gibson County, Henderson County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Nov 14, 2007, 3:22 PM CST for Carroll County, Gibson County, Henderson County, Tennessee. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2007, 3:22 PM CST (21:22 UTC)
Expired
Nov 14, 2007, 4:00 PM CST
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Gibson County, TN, Henderson County, TN

The radar

The Memphis radar (KNQA), 131 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 14, 3:25 PM CSTTSTM WND DMG2 N Medina, TNTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 2:34 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2007-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2007-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 142122
SVRMEG
TNC017-053-077-142200-
/O.NEW.KMEG.SV.W.0210.071114T2122Z-071114T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
322 PM CST WED NOV 14 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 400 PM CST

* AT 322 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
  MILAN...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ATWOOD...CEDAR GROVE...MIDDLE FORK...HUNTINGDON...WILDERSVILLE...
  BUENA VISTA...HOLLOW ROCK AND BRUCETON.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3571 8820 3576 8860 3579 8862 3579 8866
      3580 8867 3581 8888 3599 8887 3607 8823
TIME...MOT...LOC 2122Z 267DEG 45KT 3584 8871

$$
2 follow-up statements
000 
WWUS54 KMEG 142141
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST WED NOV 14 2007

TNC053-142151-
/O.CAN.KMEG.SV.W.0210.000000T0000Z-071114T2200Z/
GIBSON TN-
341 PM CST WED NOV 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GIBSON COUNTY IS
CANCELLED...

AT 341 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3606 8823 3572 8821 3579 8862 3579 8866
      3580 8867 3583 8863 3593 8862
TIME...MOT...LOC 2141Z 267DEG 45KT 3585 8842

$$

TNC017-077-142200-
/O.CON.KMEG.SV.W.0210.000000T0000Z-071114T2200Z/
CARROLL TN-HENDERSON TN-
341 PM CST WED NOV 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHERN HENDERSON AND SOUTHERN CARROLL COUNTIES...

AT 341 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MIDDLE FORK...OR ABOUT 11 MILES SOUTH OF HUNTINGDON...MOVING EAST AT
50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PARKERS CROSS ROADS...CLARKSBURG...WILDERSVILLE...BUENA VISTA...
HOLLOW ROCK AND BRUCETON.

.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3606 8823 3572 8821 3579 8862 3579 8866
      3580 8867 3583 8863 3593 8862
TIME...MOT...LOC 2141Z 267DEG 45KT 3585 8842

$$
000 
WWUS54 KMEG 142200
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
400 PM CST WED NOV 14 2007

TNC017-077-142210-
/O.EXP.KMEG.SV.W.0210.000000T0000Z-071114T2200Z/
CARROLL TN-HENDERSON TN-
400 PM CST WED NOV 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENDERSON AND
SOUTHERN CARROLL COUNTIES HAS BEEN ALLOWED TO EXPIRE...

AT 400 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

.A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3606 8823 3572 8821 3579 8862 3579 8866
      3580 8867 3583 8863 3593 8862
TIME...MOT...LOC 2141Z 267DEG 45KT 3585 8842

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 3:12 PM CST, 10 minutes earlier.

Area forecast discussion, Nov 14, 3:12 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
312 PM CST WED NOV 14 2007

.DISCUSSION...

COLD FRONT CURRENTLY MOVING THROUGH NORTHERN PORTIONS OF THE
MIDSOUTH. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG OR OUT
AHEAD OF THE FRONT. SOME OF THE STORMS HAVE PRODUCED LARGE HAIL. EXPECT
FRONT TO BE MOVING THROUGH THE MEMPHIS METRO AREA AROUND 00Z.
AREAS NORTH OF MEMPHIS WILL SEE NORTHERLY WINDS WHICH WILL ALLOW
TEMPERATURES TO DROP QUICKLY INTO THE 40S UNDER CLEARING SKIES.
AREAS SOUTH OF MEMPHIS METRO WILL SEE TEMPERATURES REMAINING IN
THE 60S AND CHANCES FOR SHOWERS AND THUNDERSTORMS UNTIL THE FRONT
MOVES THROUGH. RISK FOR SEVERE WEATHER WILL DIMINISH AFTER SUNSET
FROM LOSS OF DAYTIME HEATING. FRONT SHOULD BE THROUGH THE ENTIRE
CWA BY MIDNIGHT. AFTER MIDNIGHT...SKIES WILL CLEAR WITH STRONG
NORTHERLY WINDS REMAINING OVER THE AREA. EXPECT LOWS IN THE UPPER
30S TO MID 40S.

THURSDAY WILL BE A COLD DAY ACROSS THE MIDSOUTH AS HIGH PRESSURE
BUILDS INTO THE REGION. STRONG COLD AIR ADVECTION WILL ONLY ALLOW
TEMPERATURES TO REACH INTO LOWER TO MID 50S FOR HIGHS...EVEN UNDER
MOSTLY SUNNY SKIES.

HIGH PRESSURE WILL BE CENTERED OVER THE MIDSOUTH THURSDAY NIGHT.
WINDS WILL FINALLY DIE DOWN AND BECOME LIGHT AND VARIABLE OVER THE
CWA. IN ADDITION...SKIES WILL BE CLEAR ALLOWING LOWS TO DROP INTO
THE UPPER 20S TO MID 30S FOR LOWS.

ON FRIDAY...THE HIGH WILL SHIFT EAST ALLOWING SOUTHERLY WINDS TO
BRING WARMER TEMPERATURES BACK INTO THE CWA. HIGHS WILL BE IN THE
UPPER 50S TO LOWER 60S.

OVER THE WEEKEND...ANOTHER WEAK FRONT WILL MOVE INTO THE AREA WITH
AN UPPER TROUGH. FRONT WILL HAVE LITTLE MOISTURE TO WORK WITH THUS
EXPECT THE FRONT TO MOVE THROUGH DRY. WINDS WILL SWITCH AROUND TO
THE NORTHEAST AND WILL BRING SLIGHTLY COOLER TEMPERATURES TO THE
AREA.

UPPER RIDGE WILL BUILD OVER AREA FOR THE BEGINNING PART OF THE WEEK.
TEMPERATURES WILL MODERATE AS WINDS SWITCH AROUND TO THE SOUTH.
EXPECT PARTLY CLOUDY AND DRY CONDITIONS.

TUESDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD...ANOTHER COLD
FRONT WILL MOVE INTO THE REGION AND WILL BRING CHANCES FOR SHOWERS
AND THUNDERSTORMS. 12Z GFS IS QUICKER THAN THE 00Z ECMWF SO THERE IS
STILL UNCERTAINTY BUT FOR NOW WILL THROW IN SOME POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  42  54  35  61 /  30   0   0   0
MKL  37  50  28  58 /  40   0   0   0
JBR  38  52  30  60 /  10   0   0   0
TUP  45  55  30  59 /  70   0   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

KRM
Hazardous weather outlook, Nov 14, 7:05 AM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
705 AM CST WED NOV 14 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
705 AM CST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT MAINLY SOUTH OF A LINE FROM TRUMANN ARKANSAS TO MCKENZIE
TENNESSEE. THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT WHICH WILL MOVE THROUGH THE REGION THIS AFTERNOON AND TONIGHT.
THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Nov 14, 2:27 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
227 PM CST WED NOV 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 SW COLLIERVILLE       35.03N 89.70W
11/14/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

0225 PM     HAIL             DYERSBURG               36.04N 89.38W
11/14/2007  E1.00 INCH       DYER               TN   TRAINED SPOTTER

&&

RJO
Local storm report, Nov 14, 2:33 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
233 PM CST WED NOV 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 SW COLLIERVILLE       35.03N 89.70W
11/14/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

0225 PM     HAIL             DYERSBURG               36.04N 89.38W
11/14/2007  E1.00 INCH       DYER               TN   TRAINED SPOTTER

0231 PM     HAIL             4 W DYERSBURG           36.04N 89.45W
11/14/2007  E1.00 INCH       DYER               TN   TRAINED SPOTTER

&&

RJO
Special weather statement, Nov 14, 2:35 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
235 PM CST WED NOV 14 2007

ARZ027-028-142100-
MISSISSIPPI AR-POINSETT AR-
235 PM CST WED NOV 14 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  POINSETT COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES SOUTHEAST OF HARRISBURG AT 235 PM
CST...MOVING EAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN MISSISSIPPI AND POINSETT COUNTIES...INCLUDING THE CITIES OF
HARRISBURG...KEISER...LEPANTO...MARKED TREE...OSCEOLA...TRUMANN...
TYRONZA AND WILSON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 300 PM CST.
Local storm report, Nov 14, 2:52 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CST WED NOV 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             CARDWELL                36.05N 90.29W
11/14/2007  E0.75 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0215 PM     HAIL             2 SW COLLIERVILLE       35.03N 89.70W
11/14/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

0225 PM     HAIL             DYERSBURG               36.04N 89.38W
11/14/2007  E1.00 INCH       DYER               TN   TRAINED SPOTTER

0231 PM     HAIL             4 W DYERSBURG           36.04N 89.45W
11/14/2007  E1.00 INCH       DYER               TN   TRAINED SPOTTER

&&

RJO
Local storm report, Nov 14, 3:17 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
317 PM CST WED NOV 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             CARDWELL                36.05N 90.29W
11/14/2007  E0.75 INCH       DUNKLIN            MO   LAW ENFORCEMENT

0215 PM     HAIL             2 SW COLLIERVILLE       35.03N 89.70W
11/14/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

0225 PM     HAIL             DYERSBURG               36.04N 89.38W
11/14/2007  E1.00 INCH       DYER               TN   TRAINED SPOTTER

0231 PM     HAIL             4 W DYERSBURG           36.04N 89.45W
11/14/2007  E1.00 INCH       DYER               TN   TRAINED SPOTTER

0255 PM     HAIL             WILSON                  35.57N 90.04W
11/14/2007  E0.75 INCH       MISSISSIPPI        AR   PUBLIC

            PENNY SIZED HAIL COVERING THE GROUND

&&

RJO
Special weather statement, Nov 14, 3:18 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CST WED NOV 14 2007

TNZ020-021-052-054-142215-
CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-
318 PM CST WED NOV 14 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES EAST OF HUMBOLDT AT 318 PM CST...MOVING
EAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CARROLL...GIBSON...HENDERSON AND MADISON COUNTIES...
INCLUDING THE CITIES OF HUMBOLDT...HUNTINGDON...MILAN AND TRENTON...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS
IN EFFECT UNTIL 415 PM CST.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 1:53 PM CSTSevere Thunderstorm WarningMEGDyer, Lauderdale67 min
Nov 14, 2:11 PM CSTSevere Thunderstorm WarningMEGFayette, Shelby46 min
Nov 14, 2:41 PM CSTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Weakley24 min
Nov 14, 2:44 PM CSTSevere Thunderstorm WarningMEGLauderdale, Tipton46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.